Shestakov, Alexander Andreevich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 32

Number of views:
This page:720
Abstract pages:3914
Full texts:1609
Keywords: Российский госуд. открытый технический ун-т путей сообщения (РГОТУПС)
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. O. V. Druzhinina, A. A. Shestakov, “Generalized direct Lyapunov method for the analysis of stability and attraction in general time systems”, Mat. Sb., 193:10 (2002),  17–48  mathnet  mathscinet  zmath  elib; Sb. Math., 193:10 (2002), 1411–1441  isi  scopus
2. O. V. Druzhinina, A. A. Shestakov, “On the instability of an equilibrium state with respect to the first approximation of a stationary nonlinear equation in a Hilbert space”, Differ. Uravn., 35:6 (1999),  840  mathnet  mathscinet; Differ. Equ., 35:6 (1999), 846–847
3. A. A. Shestakov, E. V. Shchennikova, “On the boundedness of solutions of nonlinear systems of differential equations relatively to a part of variables”, Matem. Mod., 7:5 (1995),  84  mathnet  zmath
4. A. A. Shestakov, Yu. N. Merenkov, M. M. Shatokhin, “Asymptotic properties of solutions of nonautonomous functional-differential equations”, Differ. Uravn., 26:8 (1990),  1351–1358  mathnet  mathscinet; Differ. Equ., 26:8 (1990), 991–997
5. A. A. Shestakov, “Generalized direct Lyapunov method for abstract semidynamic processes. III. Localization of the limit set of compact dispersible semidynamic processes. Applications to evolution equations”, Differ. Uravn., 23:6 (1987),  923–936  mathnet  mathscinet
6. A. A. Shestakov, “Generalized direct Lyapunov method for abstract semidynamic processes. II. Localization of the limit set of compact semidynamic processes. Applications to partial differential equations”, Differ. Uravn., 23:3 (1987),  371–387  mathnet  mathscinet
7. A. A. Shestakov, “On the localization of the limit set of the solutions of an evolution equation by means of Lyapunov functionals”, Differ. Uravn., 23:2 (1987),  358–361  mathnet  mathscinet  zmath
8. A. A. Shestakov, M. M. Shatokhin, “The relative stability of the zero solution of an autonomous functional-differential equation of delaying type”, Differ. Uravn., 22:11 (1986),  1922–1928  mathnet  mathscinet  zmath
9. A. A. Shestakov, “Generalized direct Lyapunov method for abstract semidynamic processes. I. Semidynamic processes as semidynamical systems. Localization of the limit set of autonomous and asymptotically autonomous semidynamic processes”, Differ. Uravn., 22:9 (1986),  1475–1490  mathnet  mathscinet
10. A. A. Shestakov, Yu. N. Merenkov, “Determination of the general solution of differential equations”, Differ. Uravn., 22:5 (1986),  802–812  mathnet  mathscinet  zmath
11. A. A. Shestakov, “Theory and applications of the generalized Lyapunov direct method for abstract dynamical systems (a survey of the current state of the geometric direction in Lyapunov)”, Differ. Uravn., 18:12 (1982),  2069–2097  mathnet  mathscinet
12. A. A. Shestakov, Yu. N. Merenkov, “On the nature of a continuous dynamic flow near an invariant compact”, Differ. Uravn., 18:5 (1982),  845–855  mathnet  mathscinet
13. A. D. Gadzhiev, V. N. Pisarev, A. A. Shestakov, “A method for calculating two-dimensional problems of heat conductivity on nonorthogonal grids”, Zh. Vychisl. Mat. Mat. Fiz., 22:2 (1982),  339–347  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:2 (1982), 91–100
14. A. A. Shestakov, Yu. N. Merenkov, “Localization of the limit set in a nonautonomous differential system by means of Lyapunov functions”, Differ. Uravn., 17:11 (1981),  2017–2028  mathnet  mathscinet
15. A. A. Shestakov, Yu. N. Merenkov, “Localization of the cluster set of a solution with a bounded interval of definition”, Differ. Uravn., 17:8 (1981),  1515–1517  mathnet  mathscinet  zmath
16. A. A. Shestakov, Yu. N. Merenkov, “On the attraction of the trajectories of a differential system by the zero set of a majorant of a Lyapunov function”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 8,  55–59  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 25:8 (1981), 55–59
17. I. A. Malysheva, A. A. Shestakov, “Convergence of solutions in nonautonomous differential systems”, Differ. Uravn., 16:3 (1980),  424–432  mathnet  mathscinet  zmath
18. A. A. Shestakov, Yu. N. Merenkov, “Examples of Ljapunov unstable points of positive attraction”, Differ. Uravn., 15:6 (1979),  1028–1035  mathnet  mathscinet  zmath
19. A. A. Shestakov, Yu. N. Merenkov, “Ljapunov stability and attracting sets relative to a nonautonomous differential system”, Differ. Uravn., 15:5 (1979),  815–827  mathnet  mathscinet
20. A. A. Shestakov, A. N. Stepanov, “Index and divergence criteria for the stability of a singular point of an autonomous system of differential equations”, Differ. Uravn., 15:4 (1979),  650–661  mathnet  mathscinet  zmath
21. Sh. R. Sharipov, A. A. Shestakov, “On the relation between the Lyapunov exponents of a homogeneous and quasi-homogeneous system”, Dokl. Akad. Nauk SSSR, 239:1 (1978),  63–66  mathnet  mathscinet  zmath
22. A. A. Shestakov, “Criteria for the stability of sets with respect to a nonautonomous differential system”, Differ. Uravn., 13:6 (1977),  1079–1090  mathnet  mathscinet  zmath
23. A. A. Shestakov, “Tests for the instability of a set with respect to a nonautonomous differential system”, Differ. Uravn., 13:5 (1977),  958–960  mathnet  mathscinet  zmath
24. A. A. Shestakov, “The power asymptotic behavior of a nonautonomous homogeneous and quasihomogeneous system”, Differ. Uravn., 11:8 (1975),  1427–1436  mathnet  mathscinet  zmath
25. A. A. Shestakov, “The study by the generalized Briot–Bouquet method of the properties of solutions near singular initial values of a nonautonomous differential system”, Differ. Uravn., 11:3 (1975),  470–483  mathnet  mathscinet  zmath
26. A. A. Shestakov, “A criterion for uniform asymptotic stability with respect to a non-autonomous homogeneous approximation of order $m\geq 1$”, Differ. Uravn., 7:5 (1971),  937–940  mathnet  mathscinet  zmath
27. A. A. Shestakov, “Power asymptotics of order $p<0$ of the solutions of a nonautonomous differential system with a singular point of higher order”, Differ. Uravn., 6:11 (1970),  2101–2104  mathnet  mathscinet  zmath
28. A. A. Shestakov, “The extension of Bendixson's method for a two-dimensional system to multidimensional analytic system”, Differ. Uravn., 6:9 (1970),  1708–1712  mathnet  mathscinet  zmath
29. A. A. Shestakov, “Asymptotic behavior of solutions of multidimensional systems of ordinary differential equations with a singular point of higher order”, Dokl. Akad. Nauk SSSR, 131:5 (1960),  1038–1041  mathnet  mathscinet  zmath
30. A. A. Shestakov, “Existence theorems for integral and critical straight lines of a homogeneous system of $n$ differential equations $(n\ge 3)$”, Uspekhi Mat. Nauk, 14:1(85) (1959),  245–248  mathnet  mathscinet  zmath
31. A. V. Pkhakadze, A. A. Shestakov, “On the classification of the singlar points of a first order differential equation not solved for the derivative”, Mat. Sb. (N.S.), 49(91):1 (1959),  3–12  mathnet  mathscinet  zmath
32. A. A. Shestakov, “О периодических непрерывных дробях”, Uchenye Zapiski Kazanskogo Universiteta, 109:3 (1949),  87–98  mathnet

33. I. A. Gerasimov, E. A. Grebenikov, O. V. Druzhinina, V. A. Il'in, V. V. Kozlov, V. M. Matrosov, R. G. Mukharlyamov, V. M. Savchin, A. A. Samarskii, V. N. Tkhai, A. A. Shestakov, V. N. Shchennikov, “Valentin Vital'evich Rumyantsev (A tribute in honor of his 80th birthday)”, Differ. Uravn., 37:12 (2001),  1587–1592  mathnet  mathscinet; Differ. Equ., 37:12 (2001), 1665–1669
34. V. G. Veretennikov, I. A. Mukhametzyanov, R. G. Mukharlyamov, V. V. Rumyantsev, V. M. Savchin, V. M. Filippov, A. A. Shestakov, “Abdel’khak Safiullovich Galiullin”, Differ. Uravn., 36:3 (2000),  427–428  mathnet  mathscinet; Differ. Equ., 36:3 (2000), 483–484
35. N. P. Erugin, V. G. Demin, R. G. Mukharlyamov, V. G. Veretennikov, A. A. Shestakov, V. M. Savchin, “Abdel'khak Safiullovich Galiullin (on the occasion of his 70th birthday)”, Differ. Uravn., 26:2 (1990),  361–362  mathnet  mathscinet  zmath
36. A. A. Shestakov, “Letter to the editor: “On the localization of the limit set of the solutions of an evolution equation by means of Lyapunov functionals””, Differ. Uravn., 23:7 (1987),  1283  mathnet  mathscinet
37. N. P. Erugin, A. A. Shestakov, V. G. Demin, V. G. Veretennikov, I. A. Mukhametzyanov, R. G. Mukharlyamov, “Abdel'hak Safiullovič Galiullin (on the occasion of his sixtieth birthday)”, Differ. Uravn., 16:5 (1980),  950–954  mathnet  mathscinet  zmath

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019